# SDR REXA2015091400875

- Difficulty date: September 14, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 18,823 hours, 12,148 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Link
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT WING ATTACH FITTING LINK FS 797, LBL45 SPHERICAL BALL APPEARS TO HAVE A CRACK.  COMPLIED WITH SB 670BA-57-016 PART A OP 1214.
